Skip to Content

Anexsia 5/500 - I took a hydrocodone/acetepenimin, heart rate is high and irregular, is this normal?

Responses (2)

BRRMARS 28 May 2011

all the time or just when you take the hydro???

snorman 29 May 2011

i have never took one until last friday and my heart rate has been high and irregular since then. i have went to doc and am going to cardiologist next week. The hydrocodone is the only thing i did that i can seem to relate to this problem.

snorman 29 May 2011

my heart rate has been high and irregular since i took the hydocodone.

BRRMARS 29 May 2011

I would stop the hydro and call doctor immediately.

LaurieShay 29 May 2011

Hey snorman,

No, this is not normal. The more common response would be a decreased heart rate. I'm hoping that since you posted 5 hours ago that you are feeling better. May want to discuss this response with the prescribing doctor before taking anymore.

Best wishes,

Laurie

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions